T Nation

Test Makes Me Look Sunburned


#1

This is my first cycle. Test only I'm in 8th week now. Right from the beginning people started asking me how I got sunburned. I even notice it myself. I must've heard this 10 times from different people.

First thing I figured is maybe my blood pressure is up. I compared it to pre cycle blood pressure readings and it's virtually the same. Any idea why this happens and is it common?


#2

It is quite common. I believe it has something to do with the way the body converts Test to DHT and estrogen. DHT is three times more potent at the AR, and as your skin converts Test to DHT there is three time more androgen present. Using zinc and vitamin B6 help to inhibit Test conversion to DHT.


#3

The skin converts test to dht? That sounds very odd to me can anyone else confirm this. If the red skin is a sign of dht elevation then wouldn't this be a leading indicator that those wishing to avoid hair loss should use finesteride if they see skin getting red? I am takeing .5mg adex eod I know this helps with estrogen but will it do anything for dht?


#4

They interact.


#5

he he. That's how I identify users at the gym. It's the purple people!


#6

That always sucks!!!

I just smile when I know someone has probably made the correlation. Although it could also be the massive amount of weights I just got done lifting coupled with the fact that my back looks like it's going to explode.


#7

they better watch out for the "one eyed, one horned flying purple people eater"!


#8

yea scott hamilton always had that sunburned look!lol.Answer is no man!

Cheers,
biscuite


#9

come on guys. More direct answers please. Is this common? Why does it happen? Is it a sign of DHT elevation? Would Adex be any assistance? WTF does skin have to do with DHT conversion?


#10

After reading my post to you I realise that it makes very little grammatical sense. My apologies. I was hurridly writing the post while at work, that is why it comes across like a stream of conciousness (and inaccurate to boot).

The conversion from Test to DHT is driven by an enzyme called 5-alpha reductase, which is produced in the prostate, various adrenal glands, and the scalp. These convert Test to DHT which is three times more potent than Test.

Erythema is commonly listed as one of the side effects of Test. My assumption is that the erythema that you are experiencing is brought on by a hypersensitivity to DHT in your system. Zinc and B6 have been shown to inhibit this conversion.

Arimdex is also known to cause hot flushes, but these are normally accompanied with sweating.

My apologies again for not giving a more in depth explination.

Tone


#11

Where's a question? Aside from looking like a big red meanie, is there any danger to having a red head? This doesn't mean your blood pressure is high or that your cholesterol levels are -ucked up. Correct?


#12

Check your blood pressure. Add an anti-e and see what happens.


#13

I'm already on 1 mg of arimidex eod.


#14

This post was flagged by the community and is temporarily hidden.


#15

You could be right Mo. Personally, I've only ever really noticed it with guys who have Test as part of their cycle, which is why I thought there may be a connection to DHT. Perhaps P-22 will have more of an idea with his medical background

As for Rosacea, it tends to occur as redness on the cheeks, nose, chin or forehead, and not the whole face.

SCS, the good thing is that the redness is not permanent. At the end of your cycle it'll fade. Just try and enjoy your cycle. And don't watch Attack of the Killer Tomatoes as that'll just give you a complex;-)


#16

Just for the record it is not rosacea. That mostly effects the cheeks. This is my entire head even my torso. And it comes and goes. I have never had this before I started my first cycle and I've changed nothing else in my lifestyle or diet. Also when it happens I do not feel hot or start to sweat.


#17

Any suggestions on how much zinc and B-6 to combat the redness?

Any other suggestions?


#18

Bump, Hey P-22 where are you?


#19

How much test are you taking? What type?

I am no expert, but the A-dex dose seems to be on the high side - usually .5mg EOD or .25mg ED. Maybe that is causing it?


#20

There is a high concentration of the enzyme that converts test to dht in the skin(5-alpha reductase) and believe or not, this is one of the reasons test patches never work well for mass gains.